# SDR DXTA200702191

- Difficulty date: May 13, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N718QS
- Make and model: Gulstm 200
- Aircraft serial: 136
- Aircraft time: 777 hours, 449 cycles
- Engine: Pwc PW306A
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT MLG RED INDICATION IN FLIGHT W/GEAR NOT SELECTED DOWN. IT OCCURRED DESCENDING THROUGH 9000 FT. AT 250 KIAS. ACCOMPANIED BY RED GEAR SPEED LIMIT INDICATIONS.  M2B- FOUND A BROKEN WIRE AND WATER IN THE BACKSHELL OF WHEEL WELL DISCONNECT 44GJ1. RE-PINNED CONNECTOR AND REPLACED THE BACKSHELL AND PROTECTIVE BOOT IAW STANDARD WIRING PRACTICES AND G200 WDM 32-00-00. PERFORMED A COMPLETE SYS FUNCTIONAL TEST IAW G200 MM 32-10-11 AND CMP 326001, NO FAULTS FOUND AT THIS TIME.
